MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-35-3510
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 2 years post op the initial right tka, this 67 y/o female patient was revised due the recall.Patient had a little bit of discomfort but no major problems.Surgeon went ahead and did a liner exchange and a tele exchange.Patient was last known to be in stable condition following the event.Device is not retuning, surgeon did not feel they needed to be sent back, there was no significant problems with the liner.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision was due to the device recall; no other reason was reported.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 2 years post op the initial right tka, this 67 y/o female patient was revised due the device recall.The patient had a little bit of discomfort but no major problems the surgeon did a liner exchange and a tele exchange.Revised were liner with a 3.5 /13 mm ps inserts and a new 32 patella.There were no reported issues during the surgical revision procedure.Patient was last known to be in stable condition following the event.Device is not retuning, surgeon did not feel they needed to be sent back, there was no significant problems with the liner.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.No additional information.
 
Event or Problem Description
As reported, approximately 2 years post op the initial right tka, this 67 y/o female patient was revised due the device recall.The patient had a little bit of discomfort but no major problems the surgeon did a liner exchange and a tele exchange.Revised were liner with a 3.5 /13 mm ps inserts and a new 32 patella.There were no reported issues during the surgical revision procedure.Patient was last known to be in stable condition following the event.Device is not retuning, surgeon did not feel they needed to be sent back, there was no significant problems with the liner.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, d1, d4 (remove all from initial report-suspect device unknown), g4 (remove erroneous date from initial report - 501k unknown) h6: clinical code, medical device code types of investigation and investigation findings.

Brand Name
TRULIANT KNEE IMPLANTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15536390
Report Number1038671-2022-01227
Device Sequence Number12795439
Product Code JWH
UDI-Device Identifier10885862304353
UDI-Public10885862304353
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-35-3510
Device Catalogue Number02-022-35-3510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/18/2022
10/10/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/08/2022
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale